# SDR UPS02839658

- Difficulty date: September 21, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  REPAIR DOUBLER 744-2R-04 DETERMINED TO BE CAT D,  DUE TO LESS THAN 3 ROWS OF FASTNERS PAST DAMAGE FS 450-455 LONGERON 35 RT     FABRICATED FILLER, DOUBELR, DINGERS IAW DC8 SRM 53-2-1 ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED IAW DC8 SRM 51-1-21 AND 51-1 -20D
